MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; LINER, ACETABULAR, HOODED, NEUTRAL, 10°, HXL/FMP, 36MM ID, MP7

ENCORE MEDICAL L.P. DJO SURGICAL; LINER, ACETABULAR, HOODED, NEUTRAL, 10°, HXL/FMP, 36MM ID, MP7
Catalog Number 932-36-252
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to patient presented with hip pain.Surgeon elected to do a head and liner swap out.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to: (b)(4); 932-36-752, s807 - pain, revision surgery note: the primary or previous dticket was not provided, therefore, the items revised could not be verified.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
LINER, ACETABULAR, HOODED, NEUTRAL, 10°, HXL/FMP, 36MM ID, MP7
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
MDR Report Key20131615
Report Number1644408-2024-01372
Device Sequence Number17947407
Product Code LPH
UDI-Device Identifier00888912100076
UDI-Public00888912100076
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2017
Device Catalogue Number932-36-252
Device Lot Number728F1058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
497-36-000 LOT: 638C1048; 932-36-252 LOT: 728F1058
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown